# SDR PLGA970707B

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 3150 · Central Warning
- Part: Takeoff Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4411 - ON TAKEOFF, THE CREW RECEIVED AN AUTOCOARSEN WARNING ON LEFT CWP.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE GROUND RAN ENGINE AND COULD NOT DUPLICATE THE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.  (X)
